# SDR C2XA09RI096

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 17,526 hours, 9,383 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0205B498
- Condition: Faulty
- Location: Cockpit
- Part time: 9,827 hours, 5,245 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2236 - MSP - FLIGHT CREW REPORTED PFD NR 2 FAILED AND PFD NR 2 STARTED SMOKING UPON FAILURE.  EWR MX REMOVED AND REPLACED PFD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
